# SDR IPXA2020042454576

- Difficulty date: March 8, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7242502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CINTERMEDIATE FUSELAGE LONGERON 34 R/H IS CORRODED BETWEEN STA. 5-32 AND 5-11.REMOVED, FABRICATED AND REPLACED LONGERON 34 R/H IAW VT-SAA EA 011-5310-A8115 REV. I/R AND UPS EO MD11-5310-76138-A. (MAJOR)
